# SDR R61A2020070900556

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 26,215 hours, 18,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011701
- Condition: Inoperative
- Location: Cabin
- Part time: 16,559 hours, 11,371 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT ABOVE ROW 6 INOP.  R&R ELPU 2.
